Hodograph transformations and the chern-moser invariants on the boundary of tube domains

    Research output: Contribution to journalArticlepeer-review


    By using a hodograph transformation, we calculate a part of the Chern-Moser invariants on the boundary of tube domains. As an application of this result, we give another proof of a result of Yang on the characterization of tube domains with a spherical boundary.

    Original languageEnglish
    Pages (from-to)1-23
    Number of pages23
    JournalKyushu Journal of Mathematics
    Issue number1
    Publication statusPublished - 2005 Jan 1

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this